# SDR YENA20101003133

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 14,346 hours, 5,035 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50402100001
- Part serial: 2364063
- Condition: Malfunctioned
- Location: Cabin
- Part time: 14,346 hours, 5,035 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 303 IAD-FLL PAX ON ROW 24DEF AND IN-FLIGHT CREW MEMBERS REPORTED A STRANGE SMELL IN THE SECTION APPARENTLY LIVE TV’S .  CONFIRMED WITH IN-FLIGHT CREW SMELL EMANATING FROM ROW 24 RT AND VDU AT 24F LOST IMAGE.  FOLLOWING TSM TASKS 24-00-00-810-823 AND TSM 23-39-00-810-801 SUSPECT LTV AT ROW 24DEF FAULTY.  DEACTIVATED LTV SYSTEM IAW MEL 23-39-00 COND 3 CAT D PER MCC.  MX-4 UPDATED.  PLACARD INSTALLED.  MX ACTION COMPLIED WITH.  PERFORMED OPS CHECK OF ROW 24DEF AS PER TSM 23-39-00-801-810.  NO ABNORMALITIES NOTED.  LIVE TV SYSTEM MAY BE DEEMED OPERATIONAL.  ALL OPS CHECK NORMAL IAW 23-39-00.  MDDR CLEARED.  VDU 24F REQUIRES REPLACEMENT, REF FLAG EVENT 404.  REPLACED VDU PER 23-39-00.
